Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 59, NWS Indianapolis, IN

February 28, 2017Sullivan County, Vigo County, Indiana; Clark County, Crawford County, Illinois

NWS Indianapolis, IN issued this river flood warning at Feb 28, 2017, 10:04 AM EST for Sullivan County, Vigo County, Indiana; Clark County, Crawford County, Illinois. It took effect at Mar 3, 2017, 10:00 AM EST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Feb 28, 2017, 10:04 AM EST (15:04 UTC)
In effect from
Mar 3, 2017, 10:00 AM EST
Expired
Mar 6, 2017, 7:00 PM EST
In force
3 days
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Clark County, IL, Crawford County, IL, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Terre Haute Legacy Site (HUFI3).

Action stage
9 ft
Minor stage
14 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03341499, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

286 
WGUS43 KIND 281504
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 AM EST TUE FEB 28 2017

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in western and southern 
Indiana...

  East Fork White River...White River...Wabash River...

.Lowland flooding will develop along rivers in western and southern 
Indiana. Significant flooding is not expected. Flooding will affect 
some local and state roads...low agricultural land and some river 
parks. Flooding will begin by Wednesday.

Rainfall of up to 0.75 inches has already fallen in southeast Indiana.
Additional rains from 0.50 in north-central Indiana to 1.50 inches in 
southeast Indiana is expected by Wednesday afternoon. Flooding will 
not be as extensive as experienced in January. 


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-010304-
/O.NEW.KIND.FL.W.0051.170304T0600Z-170305T0000Z/
/SERI3.1.ER.170304T0600Z.170304T0600Z.170304T1200Z.NO/
1004 AM EST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the East Fork White River at Seymour.
* from late Friday night to Saturday evening.
* At  8:45 AM Tuesday the stage was 3.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early 
  Saturday morning.
* At 12.0 feet...Significant agricultural lands begins to flood.  High
  water affects some local roads.

&&

LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
      3886 8599 3905 8583             

$$

INC027-055-083-010303-
/O.NEW.KIND.FL.W.0052.170303T1930Z-170306T1200Z/
/ELLI3.1.ER.170303T1930Z.170304T1800Z.170306T0000Z.NO/
1004 AM EST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Elliston.
* from Friday afternoon to Monday morning.
* At  8:00 AM Tuesday the stage was 9.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday early afternoon and 
  continue to rise to near 18.8 feet by Saturday early afternoon.  
  The river will fall below flood stage by Sunday evening.
* At 18.0 feet...River approaching River Road north of CR 150 W in 
  Greene County.  Some low lying agricultural land begins to flood.

&&

LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
      3908 8694 3912 8692             

$$

INC027-051-083-125-010303-
/O.NEW.KIND.FL.W.0053.170304T1800Z-170307T1600Z/
/FREI3.1.ER.170304T1800Z.170305T1800Z.170307T0400Z.NO/
1004 AM EST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Edwardsport.
* from Saturday afternoon to Tuesday March 07.
* At  7:00 AM Tuesday the stage was 6.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday early afternoon and 
  continue to rise to near 15.8 feet by Sunday evening.  The river 
  will fall below flood stage by Monday before midnight.
* At 16.0 feet...Old Vincennes Road and residential property in this 
  area begin to flood.  Flooding of low agricultural fields occurs 
  along portions of the river.

&&

LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
      3877 8723 3885 8712             

$$

ILC185-INC027-051-083-125-010303-
/O.NEW.KIND.FL.W.0054.170306T0359Z-170308T1800Z/
/PTRI3.1.ER.170306T0359Z.170307T0600Z.170308T0600Z.NO/
1004 AM EST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Petersburg.
* from Sunday evening to Wednesday March 08.
* At  9:30 AM Tuesday the stage was 4.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday before midnight and 
  continue to rise to near 16.6 feet by early Tuesday morning.  The 
  river will fall below flood stage by early Wednesday morning.
* At 17.0 feet...Flooding affects low agricultural lands, low oil 
  fields and closes Bottoms Rd...Brothers Rd and East Govenors Road 
  in Knox County.  In agricultural season...farmers are concerned at 
  this stage.

&&

LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
      3851 8744 3850 8729 3852 8722   

$$

ILC185-INC051-083-010303-
/O.NEW.KIND.FL.W.0055.170306T1559Z-170309T1648Z/
/HAZI3.1.ER.170306T1559Z.170307T1800Z.170309T0448Z.NO/
904 AM CST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Hazleton.
* from Monday morning to Thursday March 09.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.1 
  feet Tuesday early afternoon.
* At 17.0 feet...Lowest reading available from the Hazleton Staff 
  Gage.  Since the 1930s the White River has moved from the "old 
  wellhouse" to several hundred yards from the "old wellhouse".  The 
  river returns to the "old wellhouse" around 17 to 17.5 feet.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$

INC045-121-157-165-171-010303-
/O.NEW.KIND.FL.W.0056.170302T2125Z-170304T1200Z/
/LAFI3.1.ER.170302T2125Z.170303T1200Z.170304T0000Z.NO/
1004 AM EST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Lafayette.
* from Thursday afternoon to Saturday morning.
* At  9:30 AM Tuesday the stage was 4.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 11.9 feet by Friday morning.  The river 
  will fall below flood stage by Friday evening.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC045-121-165-171-010303-
/O.NEW.KIND.FL.W.0057.170303T0824Z-170305T0417Z/
/CVGI3.1.ER.170303T0824Z.170304T0000Z.170304T1617Z.NO/
1004 AM EST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Covington.
* from late Thursday night to Saturday evening.
* At  8:45 AM Tuesday the stage was 7.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 17.0 feet by Friday evening.  The river will fall 
  below flood stage by late Saturday morning.
* At 17.5 feet...Some low agricultural fields flood.  Backyard flood 
  of cottages a short distance north of U.S. Highway 136.  High water
  blocks land access to at least one residence.

&&

LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
      4017 8737 4033 8709             

$$

INC121-165-167-010303-
/O.NEW.KIND.FL.W.0058.170302T2100Z-170306T1630Z/
/MTZI3.1.ER.170302T2100Z.170304T0600Z.170306T0430Z.NO/
1004 AM EST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Montezuma.
* from Thursday afternoon to Monday morning.
* At  8:45 AM Tuesday the stage was 6.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 16.4 feet by Saturday morning.  The river 
  will fall below flood stage by Sunday before midnight.
* At 18.0 feet...Montezuma agricultural levee is overtopped.  Fourteen
  hundred acres of low bottomlands flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

ILC023-033-INC153-167-010303-
/O.NEW.KIND.FL.W.0059.170303T1500Z-170307T0000Z/
/HUFI3.1.ER.170303T1500Z.170305T0000Z.170306T1200Z.NO/
1004 AM EST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Terre Haute.
* from Friday morning to Monday evening.
* At  9:00 AM Tuesday the stage was 4.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 14.8 feet by Sunday morning.  The river 
  will fall below flood stage by Monday morning.
* At 15.0 feet...A few sloughs and a drainage have water in them in 
  the vicinity of SR 63 on the west side of the Wabash River.

&&

LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
      3943 8740 3960 8736             

$$

ILC033-101-INC083-153-010303-
/O.NEW.KIND.FL.W.0060.170303T1251Z-170308T0336Z/
/HUTI2.1.ER.170303T1251Z.170306T0600Z.170307T1536Z.NO/
904 AM CST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Hutsonville Legacy Power Plant Site.
* from Friday morning to Tuesday March 07.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.1 
  feet early Monday morning.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-010303-
/O.NEW.KIND.FL.W.0061.170303T1845Z-170308T0700Z/
/RVTI3.1.ER.170303T1845Z.170306T1800Z.170307T1900Z.NO/
1004 AM EST TUE FEB 28 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Riverton.
* from Friday afternoon to Wednesday March 08.
* At  9:00 AM Tuesday the stage was 7.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday early afternoon and 
  continue to rise to near 16.1 feet by Monday early afternoon.  The 
  river will fall below flood stage by Tuesday early afternoon.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$
1 follow-up statement
058 
WGUS83 KIND 011539
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1039 AM EST WED MAR 1 2017

...The Flood Warning is no longer in effect for portions of the
following river in western Indiana...

  Wabash River...


.Heavy rains did not fall in the upper and western portions of
the Wabash River.  The Wabash River in western Indiana is not 
expected to exceed flood stage this week.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-011609-
/O.CAN.KIND.FL.W.0056.000000T0000Z-170304T1200Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017

The Flood Warning is cancelled for
  The Wabash River at Lafayette.
* At  9:30 AM Wednesday the stage was 4.3 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 9.9 feet 
  Friday evening.


&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC045-121-165-171-011609-
/O.CAN.KIND.FL.W.0057.000000T0000Z-170305T0417Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017

The Flood Warning is cancelled for
  The Wabash River at Covington.
* At  9:45 AM Wednesday the stage was 8.1 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage at 14.6 feet 
  Saturday morning.


&&

LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
      4017 8737 4033 8709             

$$

INC121-165-167-011609-
/O.CAN.KIND.FL.W.0058.000000T0000Z-170306T1630Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017

The Flood Warning is cancelled for
  The Wabash River at Montezuma.
* At  9:45 AM Wednesday the stage was 6.6 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.3 feet 
  Saturday morning.


&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

ILC023-033-INC153-167-011609-
/O.CAN.KIND.FL.W.0059.000000T0000Z-170307T0000Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017

The Flood Warning is cancelled for
  The Wabash River at Terre Haute.
* At 10:00 AM Wednesday the stage was 4.7 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.3 feet 
  Saturday evening.


&&

LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
      3943 8740 3960 8736             

$$

ILC033-101-INC083-153-011609-
/O.CAN.KIND.FL.W.0060.000000T0000Z-170308T0336Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CST WED MAR 1 2017

The Flood Warning is cancelled for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 15.5 feet early Sunday morning.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-011609-
/O.CAN.KIND.FL.W.0061.000000T0000Z-170308T0700Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM EST WED MAR 1 2017

The Flood Warning is cancelled for
  The Wabash River at Riverton.
* At 10:00 AM Wednesday the stage was 7.5 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 14.7 feet 
  Sunday early afternoon.


&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 28, 6:00 AM EST, 4 hours 4 minutes earlier.

Area forecast discussion, Feb 28, 6:00 AM EST, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
600 AM EST Tue Feb 28 2017

.UPDATE...

The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 400 AM EST Tue Feb 28 2017

A strong storm system will bring strong to severe thunderstorms to
central Indiana late today...tonight and Wednesday morning. Then,
more seasonable weather will return. A clipper system will bring a
chance of rain or snow to the area Thursday. Mild weather will
return this weekend as well the potential for more unsettled weather
as a cold front approaches the Ohio Valley and Great Lakes Sunday
night.

&&

.NEAR TERM /Today/...
Issued at 400 AM EST Tue Feb 28 2017

Thunderstorm trends will be the main issue today along with how
quickly the atmosphere can reload ahead of an advancing frontal
system.

Latest radar was showing increasing showers across areas west of
Indianapolis in warm air advection pattern. There were a decent
amount of lightning strikes over central Illinois as elevated
instability was in that area. As the warm front lifts northeast of
the area this afternoon, gusty southerly winds should allow for
temperatures to reach the mid and upper 60s late in the afternoon.
In addition dew points will approach 60. Expect the current showers
to spread east across central Indiana through mid morning. Then,
expect a lull.

Under thick cloud cover and convective inhibition, do not think
there will be very good thunderstorm coverage this afternoon. The
High Resolution Rapid Refresh supports this thinking. Can not
completely isolated severe storms, but think the main risk for
severe weather will be after 00z tonight. Instability progs do show
enough instability for thunder inclusion. In addition, winds will
pick up. Could see wind gusts to 30 mph or more late in the day.

&&

.SHORT TERM /Tonight through Wednesday night/...
Issued at 400 AM EST Tue Feb 28 2017

The main concern for the short term will be severe storms tonight as
a frontal system approaches from the west accompanied by strong
dynamics including a 140 knot upper jet and 50 plus knot low level
jet. The low level jet will advect plenty of moisture and
instability northward over the area ahead of the front.

The latest HRRR suggests a line or two may start forming across the
Ozarks and central Illinois around 00z tonight. It was not hinting
at any prefrontal supercell activity over central Indiana. Current
thinking is that a squall line will move east across central Indiana
around 03z-09z. All kinds of severe weather will be possible but
mostly damaging winds. Could see a brief spin up or two as well
along the line. Will also mention brief heavy rain threat in the
Hazardous Weather Outlook.

SPC left slight risk in on Wednesday near and south of a Bedford to
Greensburg line and a Marginal Risk near and south of a Anderson to
Indianapolis to Sullivan line. Not as confident that we will see
anything after 12z due to typical weakening for that time of day.
The front should be southeast of the area after 18z. Left lingering
small pops in Wednesday evening northeast. Could see a very brief
mix over to snow before it ends by 06z Thursday.

After a mostly dry Thursday under surface high pressure, a clipper
system will bring a chance of rain and then snow to the area
Thursday night, with the best chance northeast, close to the upper
wave.

Blend temperatures look reasonable considering frontal timing, cloud
cover and low level thermal progs. Look for above normal highs on
Wednesday but then seasonable from Tuesday night on, in the wake of
the cold front.

&&

.LONG TERM /Friday through Monday Night/...

Issued at 349 AM EST Tue Feb 28 2017

The extended period will start out under the effects of high
pressure. As a result, dry conditions can be expected on Friday.
Nonetheless, a few snow showers will move in on Friday night as
isentropic lift strengthens with a warm front. The pattern will
shift behind this front, and daytime highs will soar into the 60s by
Sunday and MOnday in this warm sector. Further out, rain chances
will increase starting Sunday night as a surface low tracks through
the Great Lakes Region. The fluctuating pattern will then resume
late in the period when cooler air filters in behind an associated
cold front. Latest Superblend initialization was accepted for all
situations.

&&

.AVIATION /Discussion for the 28/12Z TAF Issuance/...
Issued at 600 AM EST Tue Feb 28 2017

Trends favor decrease in coverage of showers 12z-14z from west to
east. However, they may hang around a little longer near BMG. Low to
moderate confidence flying conditions will deteriorate to IFR or
worse 14z and later. Good confidence thunderstorm coverage will not
be enough for more than a VCTS 18z-24z. Then, will go with
prevailing showers and VCTS and MVFR as a squall line or two are
expected to move through.

South winds will be gusty 20 to 25 knots outside of thunderstorms
after 18z. Winds will shift to southwest toward 12z Wednesday, when
a strong cold front will approach from the west.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...MK
NEAR TERM...MK
SHORT TERM...MK
LONG TERM...TD
AVIATION...MK
Hazardous weather outlook, Feb 28, 5:25 AM EST, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
525 AM EST Tue Feb 28 2017

INZ021-028>031-035>049-051>057-060>065-067>072-011030-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
525 AM EST Tue Feb 28 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Enhanced Risk for severe weather for all of central Indiana.

Hazards: Damaging winds, isolated tornadoes, large hail, and heavy
rain.

Timing: Severe threat after 10 pm tonight.

Discussion: Thunderstorms will be possible this afternoon, but the
severe threat will not be until tonight when a frontal system with
strong dynamics enters the area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: There is a Slight Risk of severe weather for the far
southeast counties on Wednesday. Damaging winds, large hail, and
isolated tornadoes are possible along with cloud to ground lightning
and brief heavy rain. There is also a Marginal Risk for severe
weather on Wednesday over areas south of a Carlisle to Indianapolis
to Muncie line.

Snow showers may mix in across northeastern parts of central Indiana
Wednesday, Thursday, and Friday nights. A minor snow accumulation
can not be ruled out.

Discussion: A cold front will move east across the area on
Wednesday. This will bring unsettled weather to the area with mild
temperatures becoming seasonable on Thursday. A clipper system will
move through Thursday night bringing rain and snow showers to the
area. Finally, high pressure will keep it dry through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday night and Wednesday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 10:04 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Feb 28, 10:04 AM ESTRiver Flood WarningINDDaviess, Greene, Knox6 days
Feb 28, 10:04 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
Feb 28, 10:04 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike8 days
Feb 28, 10:04 AM ESTRiver Flood WarningINDGibson, Knox9 days
Feb 28, 10:04 AM ESTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren4 days
Feb 28, 10:04 AM ESTRiver Flood WarningINDFountain, Parke, Vermillion, Warren5 days
Feb 28, 10:04 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo6 days
Feb 28, 10:04 AM ESTRiver Flood WarningINDKnox, Sullivan8 days
Feb 28, 10:04 AM ESTRiver Flood WarningINDKnox, Sullivan8 days
Feb 28, 12:01 PM ESTFlash Flood WatchINDDaviess, Jackson, Jennings, Knox, Lawrence, Martin21 hr
Feb 28, 12:19 PM ESTSpecial Weather StatementINDLawrence41 min

Nearby

River Flood Warnings in Indiana, 2017River Flood Warnings in Illinois, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.